STDs Community
Yeast infections/ vaginitis
About This Community:

This forum is for questions and support regarding STD issues such as: Chlamydia, Crabs (pubic lice scabies), Gonorrhea, Hepatitis (viral), Herpes, HPV, Molluscum Contagiosum, PID, Rectal Infections, Syphilis, Trichomonas, Warts, Yeast Infection

For questions and support for HPV/genital warts, please visit our HPV Community. For questions and support for Herpes, please visit our Herpes Community.

Please note, this forum does not cover AIDS/HIV issues. Please visit our HIV Prevention Community for information and support.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Yeast infections/ vaginitis

Dear doctor,
    
       I recently started a sexual relationship. I had been with the same partner over 3 years this new sexyal relationship. A week after having sex with my new partner, I noticed itching and vaginal discharge extremely similar to a yeast infection. When I have sex with my partner I also notice a tick White pasty substance coming out if my vagina. I recently got over a really bad uti aswell.. The itchy finally whet away and the tick cheesy discharge reduced alot. But it recently has come back. There isn't any smell.  I have some Triamcinolone Acetonide cream. Will this help if it is a yeast infection? Does it sound like vaginitis?
Related Discussions
101028_tn?1419606604
this is not the doctor's forum - you have to pay to post there.

you need to go and be seen and get properly tested for yeast and bacterial infections vaginally. don't guess and self treat.

did you and your partner have full std testing prior to starting to have sex together?

grace
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
STDs Community Resources
RSS Expert Activity
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank